# SDR YENA2022101701024

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 78,551 hours, 28,541 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#204, BDA-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN ABCK TO BDA) 'ANOMALOUS FUEL DECREASE FROM LEFT MAIN TANK AFTER T.O. RTB TXKF, NO FUEL LEAKS NOTED BY CRF ( ECAM FUEL PAGE INDICATIONS 1) I) FUEL QUANTITY INNER TANK).' (SUPPLEMENTAL TO FOLLOW)
